# SDR SWAA2021080490522

- Difficulty date: July 2, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SLAT 6 LOCATED AROUND THE FASTENER THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 202.45. AT RT WING ; 2021-319499 / [01] TOOL USED DIGITAL CALIPER P/N: 500-172-30; S/N: 15237811; DUE DATE: 11-MAY-22; [02] TOOL USED P/N: NORTEC500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.; [03] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN SLAT 6 LOCATED AROUND THE FASTENER THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 202.45. AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8.; [04] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN SLAT 6 LOCATED AROUND THE FASTENER THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 202.45. AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. VERIFIED AS RII.
